Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Isomorphisms of sums of countable Boolean algebras

Author: Věra Trnková
Journal: Proc. Amer. Math. Soc. 80 (1980), 389-392
MSC: Primary 06E05; Secondary 54H10
MathSciNet review: 580990
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Denote by nA the sum of n copies of a Boolean algebra A. We prove that, for any countable Boolean algebra $ A,nA \cong mA$ with $ m > n$ implies $ nA \cong (n + 1)A$.

References [Enhancements On Off] (What's this?)

  • [1] P. R. Halmos, Lectures on Boolean algebras, Van Nostrand Math. Studies, No. 1, Van Nostrand, Princeton, N.J., 1963; Springer-Verlag, Berlin and New York, 1974. MR 0167440 (29:4713)
  • [2] W. Hanf, On some fundamental problems concerning isomorphisms of Boolean algebras. Math. Scand. 5 (1957), 205-217. MR 0108451 (21:7167)
  • [3] -, Primitive Boolean algebras (Proceedings of the Tarski Symposium, Univ. of California, Berkeley, Calif., 1971), Proc. Sympos. Pure Math., Vol. 25, Amer. Math. Soc., Providence, R.I., 1974, pp. 75-90. MR 0379182 (52:88)
  • [4] J. Ketonen, The structure of countable Boolean algebras, Ann. of Math. (2) 108 (1978), 41-89. MR 0491391 (58:10647)
  • [5] R. S. Pierce, Compact zero-dimensional metric spaces of finite type, Mem. Amer. Math. Soc. No. 130 (1972). MR 0357268 (50:9736)
  • [6] V. Trnková and V. Koubek, Isomorphisms of sums of Boolean algebras, Proc. Amer. Math. Soc. 66 (1977), 231-236. MR 0460205 (57:200)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06E05, 54H10

Retrieve articles in all journals with MSC: 06E05, 54H10

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society